MathSciNet Relay Station
MathSciNet bibliographic data
MR1176704 65N35 (65M12 65M70 65N12)
Bialecki, Bernard; Fernandes, Ryan I. Orthogonal spline collocation Laplace-modified and alternating-direction methods for parabolic problems on rectangles. Math. Comp. 60 (1993), no. 202, 545–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement